# SDR REXA201000268

- Difficulty date: November 19, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N8800G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7800
- Aircraft time: 17,140 hours, 14,891 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP OUTER LOWER SKIN HAS TWO DENTS - GOUGE 0.500" X 1.500" X 0.030".  PERFORMED A MAJOR REPAIR TO THE LEFT INBOARD FLAP OUTER LOWER SKIN IAW CRJ 200 SRM 57-52-00, INBOARD FLAP AND VANE - REPAIR 3 - NON-FLUSH REPAIR TO INBOARD FLAP SKIN.
